MAUDE Adverse Event Report: SMITH & NEPHEW, INC. INCISOR, 5.5MM,EP-1,DSPL BLADE; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. INCISOR, 5.5MM,EP-1,DSPL BLADE; SAW, POWERED, AND ACCESSORIES
Model Number 7205314
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient initials: (b)(6).
 
Event or Problem Description
It was reported that during the procedure, when it was using the 5,5 mm blade, some silver particles were observed in the tissue, the doctor realized that they are from the blade when it was used with the shaver handpiece, the particles were removed from the tissue by irrigation - suction.No patient injury reported.
 
Additional Manufacturer Narrative
Examination is not possible, as the device will not be returned.The investigation could not draw any conclusions about the reported event without the return of the device.

Brand Name
INCISOR, 5.5MM,EP-1,DSPL BLADE
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7287437
Report Number1219602-2018-00249
Device Sequence Number1066915
Product Code HAB
UDI-Device Identifier03596010251428
UDI-Public(01)03596010251428(17)210121(10)50583748
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2021
Device Model Number7205314
Device Catalogue Number7205314
Device Lot Number50583748
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/15/2018
Supplement Date Received by Manufacturer04/02/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1